RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 4, Issue 2  


Enumeration of permutations with restricted positions and a fixed number of cycles
V. S. Shevelev
3
A proof of the Hirsch conjecture for a class of transportation polytopes
M. K. Kravtsov
23
Reduction of the dimension of the integer knapsack problem and its solution by a parallel algorithm of dynamic programming
S. S. Mardanov
32
Ordering of operations in the case of parallel machines
N. N. Vakhania
39
Finite rings with a large number of zero divisors
A. N. Alekseichuk, V. P. Elizarov
45
Minimal trees with a given vertex-search number
P. A. Golovach
52
Some properties of plane trees with a hanging root
Yu. L. Pavlov
61
Partial ordering of trees and the classification of connected graphs and blocks
G. I. Kalmykov
66
Linear recognition problems with exclusion
A. I. Zarubina
74
Limit distribution of the terms of the order statistics of runs in a Markov chain
K. N. Maksimov
84
Counterexamples to the Kotzig problem
A. S. Asratyan, A. N. Mirumyan
96
On the nonexistence of 4-critical graphs of twelfth order
G. P. Gavrilov, I. A. Muzychuk
99
Minimum potential energy of a point system of charges
V. A. Yudin
115
Asymptotic normality of the number of nonappearing $s$-chains
M. I. Tikhomirova
122
A recursive algorithm for decoding some subsets of first-order Reed–Muller codes
A. S. Logachev
130
Equations with endomorphisms in free semigroups
V. G. Durnev
136
Characterization of linear and alinear quasigroups
G. B. Belyavskaya, A. Kh. Tabarov
142
Range of values of entropy of hereditary classes of graphs
V. E. Alekseev
148
On the centenary of the birth of O. Yu. Shmidt
M. M. Glukhov, A. I. Kostrikin
158
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019